# SDR GTIA2020021753516

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 30,018 hours, 13,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR BOTTLE ASSITANCE REQUIRE SERVICE-SERVICE R2 DOOR BOTTLE ASSITANCE TO PROPER LEVEL IAW AMM 52-10-00
